# SDR SWAA2023020698385

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,484 hours, 35,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Broken
- Location: Zn 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY EXIT SIGN BROKEN.<[01] REMOVED AND REPLACED FWD SERVICE DOOR ?EMERGENCY EXIT? SIGN ASSEMBLY AS PER AMM 33-51-01; OPS CHECKS NORMAL.
